Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Ferris_Dandini

Veteran Member
  • Total Reviews

    0
  • Content Count

    80
  • Joined

  • Last visited

Everything posted by Ferris_Dandini

  1. The weird thing is I was pretty much clear when I started taking accutane. I don't know why but it must have been due to either UV rays or the fact that I was supplementing with extra zinc. I stopped tanning the day I started accutane and stopped using zinc over a week ago.
  2. DAY 21 Acne is now getting back to the way it was before so not sure if this is an initial breakout. Face gradually getting worse by the day. If it gets much worse I'll be seriously depressed by the end of the week. I just don't know what to make of this so far. My face is drier but nowhere near the kind of dryness I was expecting. Plus I was pretty much clear for the first 2 weeks of the course. On the positive side my chest and back are practically clear! My back was dreadful a few months a
  3. DAY 18 Have noticed an increase in facial acne today. Face is getting drier but not to the point where my skin is flaking. New spots aren't particularly big so I'm hoping they'll go down by tomorrow. Side-effects are still pretty minimal. Just chapped lips and a dodgy back.
  4. DAY 13 Still nothing to report. Lips still chapped but my face isn't dry at all. No initial outbreak yet and acne is barely noticeable at the moment. Only side-effect is an occasional headache but they tend to be very mild.
  5. DAY 10 Lips moderately chapped, face still quite oily. Still waiting for some kind of nasty outbreak. It's weird. I've had new spots coming through in the last few days but I'm just not worried about them in the slightest. It's definitely having some kind of placebo effect on me. What a shit night to be a Liverpool fan eh? How the hell did we get hammered by that dross? I'm digressing I know but it's seriously pissed me off.
  6. My acne was mild to moderate too. But persistent. You all sound like you know alot about this drug. I have a question that I can't seem to get answered.I have been on this shit for 10 weeks and my face is more fucked up than ever. Is this normal. I thought the initial worsening was only temporary. This sucks. I'm sore as hell. Lucky to get in the gym twice a week. Ribs, sternum, feet all hurt. Chest pains, headaches here and there. Sinus pressure and sometimes pressure in my ears./ Is all this s
  7. I stopped using it the other night as soon as I felt it stinging.
  8. DAY 7 Have had a few new spots popping up but nothing too large. Went out and drank quite alot last night( not a good idea I know but I can't live like a hermit for 4 months) but on the whole I'm drinking far less than I was pre-accutane. I'm hoping that using milk thistle every day will help keep my liver healthy. I was actually quite surprised when my liver tests turned out to be fine considering the ridiculous amounts I was drinking before. Not to mention the fact that I'd been taking antibi
  9. What dosage are you on mate? And who am I to stop this log from becoming a bit, well, you know...? I'm an open-minded guy. Have to say I prefer rock and dance to cheesy eighties disco. And Erasure were way better than Bronski Beat.
  10. It's difficult to know what to say. If I'm in your situation after a month I don't know if I'll be able to cope. Just stick it out. I know it's no great consolation but at least you're not working at the moment and you don't have to put up with people staring at you. I just hope it starts working for you soon. Good luck and chin up!
  11. I've cut down on alcohol but there's no way I could give it up completely for 4 months. I've indulged a bit tonight but nothing too heavy. I'd love to carry on topping up the old tan but I'm just not willing to risk it. I'm scared my skin will drop off. I live in between Halifax and Bradford. Fax is a good night out! Just stay away from the acapulco end of town.
  12. Best of luck! Sounds like it's kicking in already. I dunno, I feel for you. You suffer from acne AND you live in Brighouse. The gods haven't been kind to you.
  13. Good luck mate. I'm on 40mg too but haven't noticed any changes yet. I'm 2 days ahead of you.
  14. Thanks. I'm gonna try and keep it updated every 2 or 3 days if I can. I'll probably post a few photos at some stage if I can pluck up the courage. DAY 4 Not much to report at the moment. Arms are flaking a bit but that might have more to do with all the sun/UV rays I've been getting recently which has definitely made a difference. Obviously I'm not tanning anymore now I'm on tane which is a bit of a bummer cos everyone's been telling me I look alot healthier. Plus I think I look more attra
  15. Is your derm Babar by any chance? That guy wouldn't even give me antibiotics when I first saw him about 3 years ago. I went to a new derm at St Lukes in Bradford and she suggested giving (Ro)accutane a go almost instantly. I think they do put something in the water down in brighouse cos half the people there are nutters. I lived in the Rastrick area when I was a wee bairn. It's rough.
  16. Cheers! To be quite honest I wouldn't be too fussed if I get the odd whitehead after using accutane; I just want to get rid of the lesions that leave red marks for weeks.
  17. Pleased to hear things are going well for you. I weight-train regularly too so I'm hoping the pain won't be too severe. I'll waste away if I can't train for 4 months!
  18. I'm 23, male and first developed acne when I was about 15. I've managed to keep it under control with antibiotics until now and have just started a course of accutane. My condition is mild(occasionally moderate) but my derm agreed that after 8 years it was probably time to give accutane a go and try and get rid of the problem once and for all considering antibiotics are no longer working for me. I'm doing 40mg for the first month and then moving up to 60mg. DAY 2 Noticed my lips getting slight
  19. I weigh exactly 80kg at the moment and I'm on a 4 month course. She said she has no plans to up my dosage. I can't really stress highly enough that my acne isn't severe, I just tend to have some nasty flare-ups now and again but they're happening more often now that I've worn out antibiotics. I have to say she's a pretty good derm though; the last guy I was seeing wouldn't even give me antibiotics. My GP had to prescribe them for me.
  20. My derm has prescribed me 60mg to be taken ONCE a day( 3 x 20mg). My acne isn't severe plus my skin looks okay at the moment(only one medium sized cyst and a few red marks and dry spots). Does 60mg sound too high and should I really be taking that much in one go? I questioned this but she insisted on taking it all at once. I'm tempted to take 20mg twice a day. There's no doubt that I need to give accutane a go because nothing else works but I think she's overdoing a bit.
  21. You should never pick at spots!!! Despite the latest breakout do you think your skin looks better than it it did 3 weeks ago? I'm looking for some positive feedback here cos it's not long to go before I start. Don't know how to feel at the moment. :confused:
  22. My derm said she wanted to put me on it for 4 months so I'm thinking maybe she wants to go with the maximum dosage which would be 80mg a day in my case( I'm exactly 80kg at the moment, weird eh?). Plus she told me she likes to hit it hard and try and eliminate the problem completely. I don't think I could handle 12 months. I drink regularly so that would be absolute hell for me. :evil:
  23. yes definately a reduction in the acne, from about day 8. im hoping that the first couple of days were my initial breakout and thats it. i dont look to bad at all now. the first 5 days were hell, but slowly improvement has shown from there. my skin today looks better than it has in about 3 months i think. im very happy at the moment and just hopes it lasts. reading this site does not help sometimes as you fear that you will have the same negative effects that others have. my derm told me that th
  24. Any sign of a reduction in acne yet? Have you been breaking out as severely as the first few days?
  25. 5 litres of wine over the weekend? Jesus I'm not surprised you were dehydrated. Wine is one of the worst offenders when it comes to dehydration. There's nothing wrong with getting p***ed up now and again though. Cutting out alcohol is going to be extremely difficult for me when I start using accutane because I drink nearly every night.
×